一覧に戻る

タイトル
  • ja On the Multiplicative Cousin Problem for A(D)
作成者
    • Adachi, Kenzo
内容注記
  • Other Let D be a strictly convex domain in Cn with C2-class boundary. Let A(D) be the space of functions holomorphic in D that are continuous on D. The purpose of this paper is to show that the multiplicative Cousin problem for A(D) is solvable.
  • Other identifier:長崎大学教育学部自然科学研究報告. vol.30, p.1-3; 1979
出版者 長崎大学教育学部
日付
    Created2020-12-21 , Issued1979-02-28
言語
  • eng
資源識別のタイプ departmental bulletin paper
出版タイプ VoR
資源識別子 URI http://hdl.handle.net/10069/32687
関連
  • isIdenticalTo NAID 40002768657
収録誌情報
    • NCID AN00178280
    • ISSN 0386-443X
      • 長崎大学教育学部自然科学研究報告 = Science bulletin of the Faculty of Education, Nagasaki University 30, 1-3
ファイル
コンテンツ更新日時 2021-02-17